# SDR CA061108004

- Difficulty date: August 28, 2006
- Submitted: August 3, 2007
- Operation: General aviation
- Make and model: Cessna 177B
- Aircraft time: 5,801 hours
- Engine: Lyc O360A1F6
- Propeller: Mcauly B2D34C211
- System (JASC): 5520 · Elevator Structure
- Part: Hinge Bracket
- Part number: 17121532
- Condition: Cracked
- Location: Rt Stab
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(CAN) RT STABILIZER HINGE BRACKET FOUND CRACKED AT FASTENER LOCATION. (TC NR 20061108004)
